Volume 15, Number 1
Preview Issue Next Issue

Purchase

Z. Jiang, Z. Xu and S Gao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 1-11

Full Article 1 0 Article preview

Purchase

Q. Yin

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 12-22

Full Article 0 0 Article preview

Purchase

P. Pan, W. Li and J. Cao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 23-30

Full Article 0 0 Article preview

Purchase

L. Zeng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 31-39

Full Article 0 0 Article preview

Purchase

Z. Li and G. Gu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 40-49

Full Article 0 0 Article preview

Purchase

Y. Shen

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 50-59

Full Article 0 0 Article preview

Purchase

Z. Zhang and C. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 60-66

Full Article 0 0 Article preview

Purchase

M. Wang and M. Wei

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 67-73

Full Article 0 0 Article preview

Purchase

A. Bnouhachem

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 74-81

Full Article 0 0 Article preview

Purchase

C. Bi

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 82-96

Full Article 0 0 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80

2009-2018 (C) Copyright Global Science Press, All right reserved